# SDR DALA2018050803136

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,106 hours, 49,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL BTW Y=1474 CANT AND Y=1485 CANT AT 7 HRS POSITION , AFT ACCESSORY COMPARTMENT. INTERCOSTAL WAS REPAIRED PER SRM 53-01 FIG 2.
